MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS POR FEM PS POR RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT PS POR FEM PS POR RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT PS POR FEM PS POR RIGHT SZ 2.5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant devices: truliant tib imp ps insert sz 2.5 10 mm (cat# 02-022-35-2510 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 14 months post rtka, this (b)(6) female patient had a revision due to right knee failed press fit femoral component that showed loosening along the anterior of the implant.Patient was downsized from 2.5 to a 2 condylar constrained knee with a 14x80 stem.Patient was last known to be in stable condition following the event.The device will be returned.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections a4, b7, d9, d10, g3, g7, h2, h3 and h6 have been updated accordingly.Section d10: concomitant devices: truliant tib imp ps insert sz 2.5 10mm (cat# 02-022-35-2510 / serial#(b)(6)).Tibial tray (cat# 02-022-55-2525).Patella (cat# 200-02-32).(h3) the evaluation noted that revision reported was likely the result of an insufficient bond between the femoral component and bone, which led to aseptic (non-infected) femoral loosening.The most probable root cause associated with the reported event of "loosening - femoral" is associated with weakened integration of the femoral component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.
 
Additional Manufacturer Narrative
The revision reported was likely the result of an insufficient bond between the femoral component and bone, which led to aseptic (non-infected) femoral loosening.

Brand Name
TRULIANT PS POR FEM PS POR RIGHT SZ 2.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12361271
Report Number1038671-2021-00413
Device Sequence Number17099150
Product Code JWH
UDI-Device Identifier10885862314888
UDI-Public10885862314888
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT PS POR FEM PS POR RIGHT SZ 2.5
Device Catalogue Number02-020-12-0325
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer09/30/2021
02/12/2024
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date10/26/2021
02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight70 KG